Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2025, 1:10 AM EDT for Carroll County, Haralson County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2025, 1:10 AM EDT (05:10 UTC)
- Expired
- May 21, 2025, 1:37 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 7:27 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted.
221
WUUS52 KFFC 210510
SVRFFC
GAC045-143-210600-
/O.NEW.KFFC.SV.W.0209.250521T0510Z-250521T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
110 AM EDT Wed May 21 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Haralson County in northwestern Georgia...
Northwestern Carroll County in northwestern Georgia...
* Until 200 AM EDT.
* At 110 AM EDT, severe thunderstorms were located along a line
extending from Tallapoosa to I 20 Welcome Center to Chalafinnee,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Villa Rica, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Abilene,
John Tanner State Park, and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.
&&
LAT...LON 3374 8493 3367 8499 3353 8531 3382 8537
TIME...MOT...LOC 0510Z 270DEG 23KT 3377 8529 3369 8537 3355 8567
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
613 WWUS52 KFFC 210537 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 137 AM EDT Wed May 21 2025 GAC045-143-210547- /O.CAN.KFFC.SV.W.0209.000000T0000Z-250521T0600Z/ Haralson GA-Carroll GA- 137 AM EDT Wed May 21 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARALSON AND NORTHWESTERN CARROLL COUNTIES IS CANCELLED... The storms which prompted the warning have weakened below severe limits, and have exited the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 200 AM EDT for northwestern Georgia. && LAT...LON 3374 8493 3367 8499 3353 8531 3382 8537 TIME...MOT...LOC 0536Z 270DEG 23KT 3377 8509 3369 8517 3355 8547 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:33 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 20, 9:33 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 933 PM EDT Tue May 20 2025 ...Evening Update... .UPDATE... Issued at 912 PM EDT Tue May 20 2025 As of this update, storms ahead of the main frontal boundary have begun to move into far northwestern GA (Dade/Walker Co.). A Tornado Watch remains in effect until 10PM for these areas and 2AM for the remainder of North GA (from Whitfield to Union counties down to Forsyth and back to Bartow counties). We have been closely monitoring storms moving in from northern Alabama as several have a history of producing large hail and tornadoes. In our northwestern counties - MUCAPE on the order of 1500-2000 J/kg, 0-6km shear of 40-50kts, 0-3km helicity of ~200 m2/s2 and upper support from the shortwave swinging through the TN/Ohio Valley will continue to support the supercell structures we're currently seeing move through North AL into NW GA. Our focus will then turn to the activity moving through Central AL which will into the western portions of our area overnight. It is anticipated that the activity will become more of a broken line of storms as it pushes through the remainder of the forecast area. We will definitely be monitoring trends over the next several hours in the event the Tornado Watch needs to be extended further south and east but it does still appear that the severe weather threat overall becomes more isolated in nature as the night goes on given lessening instability and upper level supper lifts northeast. && .SHORT TERM... (This afternoon through Wednesday) Issued at 156 PM EDT Tue May 20 2025 Key Messages: - Severe thunderstorms are expected in northwest Georgia between 7 PM this evening and 2 AM Wednesday. - Damaging winds of 50 to 70 mph are the main threat, but an isolated tornado or burst of large hail are also possible. - Storm intensity should decrease as storms move into central Georgia after 2 AM, though and isolated severe threat will remain. Severe Weather Potential Along & North of Interstate 85: A cold front and an upper level shortwave will provide the necessary lift for thunderstorms in northern Georgia this evening and tonight. Instability for the storms to work with should decrease as they advance eastward out of Alabama, but the 1000-2000 J/kg of MUCAPE indicated by the 12Z HREF should be more than sufficient to maintain convective intensity north of Interstate 85. Shear does't look like and issue, with mean 0-6 km shear values in the CAM guidance hovering between 40 and 50 kts. Forecast soundings continue to prog sufficient low level hodograph curvature to support a risk for tornadoes, with that risk increasing as you move northward from Interstate 85. The primary challenge in the forecast is determining the storm mode for northwest Georgia. Most of the guidance suggests a broken line of thunderstorms, but there is some potential for isolated supercells either ahead of or within this line. If supercells occur then the tornado threat may become a more significant concern. For now damaging wind gusts in the 50 to 70 mph range remain the primary expected hazard for northwest Georgia. Isolated large hail will also be possible, especially closer to the AL/GA border. The expected storm timing remains relatively unchanged. We expect storms to be on the doorstep of Dade County by around 7 PM, with the severe risk peaking between 7 PM and 2 AM. Please note that SPC has maintained and slightly expanded the Enhanced Risk (Level 3 of 5) for severe weather with the latest update. It now includes a portion of the Atlanta Metro. Severe Weather Potential South of Interstate 85: The shortwave helping to drive mid and upper level support for thunderstorm activity will move towards the northeast early Wednesday morning. As this occurs thunderstorm activity should become increasing driven by cold front/cold pool interactions. This combination may encourage storms to alight in a more east-west direction. Leading to a less favorable alignment with the vertical shear profile and decreasing the overall potential for damaging winds. While instability will be favorable for continued storms after 2 AM, it will decrease as convection moves into central Georgia. This is evident in the CAMs, which continue to favor the most widespread overnight thunderstorm activity along the AL/GA border where instability is the highest. Given these considerations the primary thunderstorm hazard as storms move south of Interstate 85 is expected to be damaging winds gusts in the 40 t0 60 mph range. Quiet Weather Returns Wednesday: Isolated thunderstorms may longer in central Georgia Wednesday morning. By the afternoon the cold front should push into south Georgia resulting in a more stable atmosphere. This will lead to dry weather and partly cloudy skies in the afternoon. A slight reduction in temperatures is expected behind the front, but most areas will still see temperatures in the 80s Wednesday afternoon. Albright && .LONG TERM... (Thursday morning through next Monday) Issued at 156 PM EDT Tue May 20 2025 At a glance: - Quiet start to the long term. - The chances for thunderstorms will return by the end of the weekend. The long term picks up with a break from showers and thunderstorms as high pressure establishes itself over the SE. Some upper level ridging will keep the flow generally west/northwest which will bring us a break from the humidity as well. Temps will be a few degrees below normal and pleasantly in the upper 70s to mid 80s as you head further south down the CWA. Dewpoints though will be limited to the 50s and even a few day in the 40s which I expect will feel lovely. As the weekend approaches, the upper level flow shifts back to the SW and we start to build in moisture as the next impulse pulses through. As of now, both of the major models want to take that system through TN limiting storm potential to northern GA, but it's a week out and I suspect there will some variation in both location and timing as the week unfolds. The primary concern with that system is the potential for it to stall as a stationary front across the SE which in turn would provide a lift source for however long it decides to stick with us. This could present both a localized flooding threat and the potential for severe weather along the northern most extent of the warm sector. Lots of variables to consider, so please continue to monitor the forecast if you have plans early next week. Vaughn && .AVIATION... (00Z TAFS) Issued at 731 PM EDT Tue May 20 2025 A line of shra/tsra will be moving through the region between roughly 03-09z. VRB/erratic winds, lower vsbys and cigs will be possible as the line moves through. MVFR cigs will be possible following the FROPA persisting until 13-15z before scattering out. Still a question as to weather the line will be able to maintain itself by the time it reaches MCN -- for now maintain a PROB30 for tsra between 08-11z. Gusty WNW/NW winds following FROPA after 14z through the afternoon -- gusts 22-26kts. //ATL Confidence...00Z Update... Medium confidence on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 90 67 85 / 10 10 50 0 Atlanta 70 90 69 84 / 10 10 70 0 Blairsville 62 83 61 77 / 10 20 90 10 Cartersville 68 91 66 83 / 10 10 80 0 Columbus 68 91 70 89 / 0 10 60 20 Gainesville 67 89 67 82 / 10 10 70 0 Macon 68 91 70 90 / 0 10 30 20 Rome 68 89 66 82 / 10 20 80 0 Peachtree City 67 90 67 86 / 10 10 70 0 Vidalia 71 93 73 91 / 0 0 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Albright LONG TERM....Vaughn AVIATION...07
Hazardous weather outlook, May 20, 11:04 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1104 PM EDT Tue May 20 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1104 PM EDT Tue May 20 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe thunderstorms will continue pushing south and east overnight. The highest potential for severe weather is expected along and north of Interstate 85 prior to 2 AM. Damaging winds gusts of 50 to 70 mph are the primary expected hazard. Isolated tornados or large hail will also remain a possibility. A limited risk for damaging wind gusts in the 40 to 60 mph range exists for central Georgia between 2 AM and 9 AM Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms may return to north Georgia Saturday and Sunday. Then on Memorial Day scattered thunderstorms are expected. At this time the risk for severe weather over the holiday weekend remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 21, 12:20 AM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1220 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM Rain 2 SE Rome 34.24N 85.17W
05/21/2025 E1.25 Inch Floyd GA Emergency Mngr
Estimated rainfall at Floyd County Emergency
Operations Center.
&&Local storm report, May 21, 12:27 AM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1227 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Tstm Wnd Dmg 2 SSW Salacoa Valley 34.35N 84.60W
05/21/2025 Cherokee GA Emergency Mngr
Several trees down near Hwy 140 and Garland
Mountain Road.
&&Local storm report, May 21, 12:31 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1231 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Dmg 2 E Rocky Face 34.80N 84.99W
05/20/2025 Whitfield GA Emergency Mngr
Tree in the road at Haig Mill Lake Road and
North Bypass blocking the Southbound Lane.
&&Local storm report, May 21, 12:49 AM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1249 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM Tstm Wnd Dmg 2 NW Holly Springs 34.19N 84.52W
05/21/2025 Cherokee GA Emergency Mngr
Trees have fallen on 2 different homes near
the intersection of Dena Drive and Mills
Wood Run.
&&Special weather statement, May 21, 1:05 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 AM EDT Wed May 21 2025
GAZ031>034-043-045-210530-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Gwinnett GA-Paulding GA-
105 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of southeastern
Paulding, northwestern DeKalb, southern Cobb, northeastern Douglas,
southwestern Gwinnett and central Fulton Counties through 130 AM
EDT...
At 105 AM EDT, a line of strong thunderstorms was along a line
extending from Chastain Memorial Park to Lithia Springs to near New
Georgia, and moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, City of South Fulton, Sandy
Springs, Smyrna, Snellville, Lilburn, Chamblee, Doraville, Clarkston,
Austell, Grayson, Tucker, Lithia Springs, North Decatur, North
Atlanta, North Druid Hills, and Midtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.
&&
LAT...LON 3384 8468 3391 8449 3391 8393 3374 8438
3373 8454 3375 8457 3373 8459 3372 8478
3382 8486
TIME...MOT...LOC 0505Z 278DEG 48KT 3388 8443 3379 8462 3378 8487
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 1:08 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
108 AM EDT Wed May 21 2025
GAZ023-025-033>035-045>047-210545-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
DeKalb GA-Gwinnett GA-
108 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of north central
Rockdale, Barrow, central DeKalb, Gwinnett, northwestern Walton,
south central Hall, central Jackson and central Fulton Counties
through 145 AM EDT...
At 108 AM EDT, a line of strong thunderstorms was along a line
extending from near Thompsons Mill to Chastain Memorial Park, and
moving east at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Peachtree
Corners, Snellville, Suwanee, Buford, Lilburn, Loganville, Chamblee,
Norcross, Doraville, Clarkston, Braselton, Auburn, Stone Mountain,
Dacula, and Avondale Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3414 8388 3413 8340 3387 8373 3372 8402
3374 8456
TIME...MOT...LOC 0508Z 267DEG 36KT 3411 8388 3385 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| May 20, 9:13 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| May 20, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 45 min |
| May 20, 9:57 PM EDT | Tornado Warning | FFC | Catoosa, Murray, Walker, Whitfield | 48 min |
| May 20, 10:06 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 39 min |
| May 20, 10:31 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 20 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 26 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 42 min |
| May 20, 10:40 PM EDT | Tornado Warning | FFC | Chattooga, Walker | 50 min |
| May 20, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 24 min |
| May 20, 10:57 PM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| May 20, 11:04 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 41 min |
| May 20, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Murray | 47 min |
| May 20, 11:15 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon | 45 min |
| May 20, 11:39 PM EDT | Tornado Warning | FFC | Gordon | 36 min |
| May 20, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Paulding and 2 more | 41 min |
| May 20, 11:54 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 21 min |
| May 21, 12:12 AM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 21, 12:19 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 4 more | 41 min |
| May 21, 12:25 AM EDT | Flash Flood Warning | FFC | Floyd | 2 hr |
| May 21, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| May 21, 12:50 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cobb, DeKalb, Forsyth, Fulton and 3 more | 19 min |
| May 21, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 26 min |
| May 21, 1:05 AM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| May 21, 1:08 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 37 min |
| May 21, 1:19 AM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Douglas, Gwinnett, Oconee and 2 more | 26 min |
| May 21, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| May 21, 1:36 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 39 min |
| May 21, 1:48 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding | 4 hr |
| May 21, 2:07 AM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| May 21, 2:16 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 29 min |
| May 21, 2:36 AM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| May 21, 2:49 AM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| May 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 32 min |
| May 21, 3:15 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 30 min |
| May 21, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Newton | 34 min |
| May 21, 3:36 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 24 min |
| May 21, 3:42 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Jones, Monroe, Spalding | 33 min |
| May 21, 3:45 AM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Monroe, Spalding | 30 min |
| May 21, 3:57 AM EDT | Tornado Warning | FFC | Butts, Jasper | 18 min |
| May 21, 4:09 AM EDT | Tornado Warning | FFC | Butts, Jasper | 15 min |
| May 21, 4:20 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren | 40 min |
| May 21, 4:43 AM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| May 21, 7:09 AM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 21, 7:38 AM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 21, 7:52 AM EDT | Special Weather Statement | FFC | Bleckley, Houston | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.